# SDR 08FDEA00924

- Difficulty date: March 13, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N54165
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT AT BETWEEN STA 1320-1340, RBL 12, HAS CORROSION AROUND NUT PLATE HOLES.  REMOVED CORROSION IAW SRM 51-10-02, L= 2", W= 1", D= .013", ORIGINAL MATERIAL THICKNESS .063".  FOUND TO BE OUT OF SRM 53-00-53, FIG 101, SHEET 2 LIMITS.  FABRICATED NEW FLOOR SUPPORT ON TRAVELER NR T7/718075 FROM BAC1517-2226.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 53-00-53 AND 51-40-02.  THIS IS A MINOR REPAIR WITH NO FOLLOW UP ACTION REQUIRED.
